# SDR SWIA201023963

- Difficulty date: March 31, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 18,772 hours, 17,087 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200202160
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT PACK OVER TEMPED RESULTING IN SMOKE IN CABIN ON TAXI USING APU BLEED SOURCE.  (FLT 6618)  REPLACED ACM, P/N 782790-15, S/N OFF 200202160.
